# SDR WRLA97006

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710129
- Condition: Faulted
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED NR 1 ENG 'FIRE WARNING ALERT'.  CREW RETARDED THROTTLE TO FLIGHT IDLE AND ALERT DISCONTINUED.  CREW ELECTED TO RETURN.  ENGINE WAS CONTINUED TO OPERATE AT FLIGHT IDLE FOR DURATION OF FLT.  A/C LANDED W/O FURTHER INCIDENT.  MX PERSONNEL GROUND RAN ENGINES AT MAX POWER.  ALERT WAS DUP ON GROUND.  FOUND BOTH A AND B PYLON FIRE LOOPS FAULTING.  BOTH FIRE LOOPS WERE REPLACED.  ALL PNEUMATIC DUCTS WERE INSPECTED FOR MALFUNCTIONS.  SEVERAL CLAMPS WERE RE-TORQUED.  PNEUMATIC 'DECAY CHECK' WAS PERFORMED AND SUCCESSFULLY PASSED.  ENGINE WAS AGAIN GROUND RUN WITH NO FAULT INDICATION.  A/C WAS TEST FLOWN.  NO FAULTS NOTED.  A/C WAS RETURNED TO SERV.  (M)
